MathSciNet Relay Station
MathSciNet bibliographic data
MR1772180 (2001j:22021) 22E50 (11F70)
Baruch, Ehud Moshe; Rallis, Steve A uniqueness theorem of Fourier Jacobi models for representations of ${\rm Sp}(4)$. J. London Math. Soc. (2) 62 (2000), no. 1, 183–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement